Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have blurred vision. Got blood in stool. Anything serious?

Answered by
Dr.
Dr. Dadapeer K

Ophthalmologist

Practicing since :2003

Answered : 5709 Questions

default
Posted on Thu, 14 Nov 2013 in Vision and Eye Disorders
Question: I have blurred vision in my left eye, which has just shown up. Also, I had bloody stools in my bowel movement this morning. I'm 89 years of age.
doctor
Answered by Dr. Dadapeer K 45 minutes later
Brief Answer:
Bloody stools is not related to blurred vision.

Detailed Answer:
Hello,
Welcome to Health Care Magic
Iam Dr. Dadapeer and I answer health problems related to eye

It seems from the history that you have blurring of vision in left eye and you had bloody stools.

Bloody stools is not related with your symptoms of eye as these two are usually not related to each other.

Coming to your eye problem of blurring of vision, it can be caused by a wide range of diseases affecting the eye.
If the blurring of vision is not associated with pain, first thing I will consider because of your age is cataract. Other things can be refractive error. These conditions require treatment by prescription of glasses and if cataract is advanced it may require surgery.
If the blurring of vision is associated with symptoms like pain, redness then it can be because of inflammations like uveitis, corneal ulcer. These conditions require evaluation and treatment by a eye doctor.

Hope I have answered your query.

Thank you


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Uveitis

doctor1 MD

Dear doctor I am 48,suffering from uveitis to right eye since last 3 years.I have since in touch with healthcaremagic and seeking its advice.My reports are loaded about this to healthcaremagic site. I had to undergo cataract surgery 2years ago....

doctor1 MD

I keep getting this feeling like Im going to pass out, my body starts shaking, my hands trembleing, heart racing. I get palpitations nightly. But these panik like attacks just started a week ago and every evening they come on. Im currently being treated for posterior uveitis.

doctor1 MD

Hi doctor,I am 48 running. I have following problems 1.Periods are irregular ,Blood flow sometines moderate sometimes heavy. 2.Feel dizzy.Head whirls.Eyes are stressed,A whole day I feel stressed. 3.Sometimes feel nervous.Mood swings occur,Cry out...

doctor1 MD

daughter is 51, exercises, carefully about diet and has been having symptoms recent gall bladder removal Ivitis ( serious eye irritation inside the front under treatment for it) Very high potassium reading Was dizzy when getting out of bed this...

doctor1 MD

Hi. I have spinal stenosis in C5 and C6, impacting the nerves, according to MRI. While I know the hand, shoulder and back tingling and pain I m having are related to this, I wonder if there could also be effects on my left eye. All the nerve issues in the hand and back are on my left side, and now I ve been having bouts of uveitis and high pressure in the left eye. I ve been tested for Ankylosing Spondylitis, RA, Lupus, MS, you name it, all negative. Help?

doctor1 MD

dear doctor, my doaugther is 5 year old. She had posterious uveitis. Eye dop HOMIDE, BETNESOL-N, ATTROPIN SULPHATE OINTMENT is using arount 1 month. Is any serious issue regarding this or we should stop the medicine. As the medine given by the AIIMS doctor.

doctor1 MD

hi my husband is 35 years old he is diagnosed with Uveitis & also his liver have some damage too doctor gave him steroids for six months & no improvement so now they gave him Cyclosporin A & he is taking this medication from one week now my concern is this medicine have many side effects & we are scared about side effects is there any other treatment for this problem .